# SDR DHL2003747002

- Difficulty date: January 28, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Illuminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION DETECTOR CIRCUIT GROUND LIGHT NR 1 ILLUMINATED.  TRANSFERRED NR 1 GROUND FAULT FIRE PROTECTION TO DMI 11778 IAW M/M 26-9-1.  PLACARD INSTALLED.
